# SDR CALA9900290

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Housing
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HORIZONTAL STABILER LEFT AND RIGHT HINGE BUSHING HOUSINGS CORRODED.  THE BUSHINGS AND BEARINGS WERE REMOVED AND REPLACED IAW ECRA 555C028 AND ECRA 5550-01033.
